skin-hair-icon
Dry lips
Hey, For past few days my lips are becoming so dry... I have been taking riboflavin supplements.. And also seacod.. I am also applying betnovate N oliment.. still it becomes dry..
144 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Govind Suresh Mittal
Dermatologist 7 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Hi. Greetings. PLEASE STOP APPLYING BETNOVATE N CREAM FIRST. NOT THE BEST CREAM TO APPLY THERE. You must be suffering from chelitis. So please see a qualified dermatologist for the same. The condition May be an infection or nutritional. Have a good balanced nutritious diet with good amount of fruits and vegetables. Hope this helps. Let me know if you need any further assistance in this regard. Warm regards.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.